Korean J Nephrol.  2005 Sep;24(5):828-831.

A Case of Lupus Nephritis Associated with Transiently Decreased C1 Inactivator Activity and Angioedema

Affiliations
  • 1Department of Internal Medicine, Chonbuk National University Medical School, Korea. kwon@chonbuk.ac.kr
  • 2Department of Pathology, Chonbuk National University Medical School, Korea.
  • 3Institute for Clinical Sciences, Jeonju, Korea.

Abstract

C1 esterase inhibitor deficiency with consequent angioedma is an uncommon condition. Nonhereditary C1 inhibitor deficiency includes underlying disorders; lymphoproliferative disorder, autoimmune disease, hypereosinophilia, drug-induced, allergic, and idiopathic forms. The as sociation of hereditary C1 esterase inhibitor deficiency with systemic lupus erythematosus has been previously described. We experienced a case with transiently decreased C1 inactivator activity and angioedema in lupus nephritis. This present case is a previously healthy 22-year-old woman, who developed intermittent facial angioedema and decreased urine amount. After steroid treatment, the C1 inactivator activity was recovered and angioedema was disappeared.

Keyword

Lupus erythematosus; Systemic; Nephritic; Angioedema; Acquired C1 esterase deficiency

MeSH Terms

Angioedema*
Angioedemas, Hereditary
Autoimmune Diseases
Female
Humans
Lupus Erythematosus, Systemic
Lupus Nephritis*
Lymphoproliferative Disorders
Young Adult
Full Text Links
  • KJN
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error